# SDR FDEA202202240366

- Difficulty date: February 24, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 75,230 hours, 27,954 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retainer
- Part number: 113N17327
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING OTBD FLAP INBD FLAP TRACK AFT FAIRING OTBD SEAL RETAINER IS CRACKED AT ONE OF THE ATTACH   FASTENER LOCATIONS. REMOVED AND REPLACED CRACKED SECTION OF SEAL RETAINER. PER BAC DWG 113N1732 REV T
